# SDR AALA20030722

- Difficulty date: July 4, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N505AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49799
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EXIT IDENTIFIER BETWEEN 1ST CLASS AND FORWARD GALLEY INOPERATIVE.  REPAIRED BROKEN WIRE FOR EXIT IDENTIFIER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
